TU Darmstadt / ULB / TUbiblio

Periodic solutions of non-smooth friction oscillators

Bothe, D. (1999):
Periodic solutions of non-smooth friction oscillators.
50, In: Z. Angew. Math. Phys., pp. 779-808, [Article]

Item Type: Article
Erschienen: 1999
Creators: Bothe, D.
Title: Periodic solutions of non-smooth friction oscillators
Language: English
Journal or Publication Title: Z. Angew. Math. Phys.
Volume: 50
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 21 Jun 2011 11:23
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item